Bulletin of the American Mathematical Society

Some multiplication theorems for the Nörlund mean

Florence M. Mears

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 41, Number 12 (1935), 875-880.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183498536

Mathematical Reviews number (MathSciNet)
MR1563208

Zentralblatt MATH identifier
0013.26104

Citation

Mears, Florence M. Some multiplication theorems for the Nörlund mean. Bull. Amer. Math. Soc. 41 (1935), no. 12, 875--880. https://projecteuclid.org/euclid.bams/1183498536


Export citation